# SDR 08FDEA02120

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3139501
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR ASSESSMENT AN EXISTING REPAIR WAS FOUND AT FUSELAGE SKIN REPLACED EXISTING REPAIR IAW SRM53-50-00 FIG 9 BECAUSE IT IS NOT IN COMPLIANCE WITH APPROVED DATA.
